MAUDE Adverse Event Report: JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X11.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.966
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in the patient's mouth.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
GM DRIVE ACQUA IMPLANT,TI,4.3X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key25281575
Report Number0001222315-2026-001594
Device Sequence Number18583373
Product Code DZE
UDI-Device Identifier07899878025115
UDI-Public07899878025115
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.966
Device Lot NumberNMJC9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/26/2026
Device Age23 MO
Event Location Other
Date Report to Manufacturer05/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale